MathSciNet Relay Station
MathSciNet bibliographic data
MR1045921 (91b:05062) 05C10 (05C75 68Q20)
El-Mallah, Ehab S.; Colbourn, Charles J. On two dual classes of planar graphs. Discrete Math. 80 (1990), no. 1, 21–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement